Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

32483 Publikationen

1973 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2092597
Heumann, W., Pühler, A., & Wagner, E. (1973). The two transfer regions of the Rhizobium lupini conjugation. II. Genetic characterization of the transferred chromosomal segments. Mol Gen Genet, 126(3), 267-274. doi:10.1007/BF00267537
PUB | DOI | WoS | PubMed | Europe PMC
 
1973 | Zeitschriftenaufsatz | PUB-ID: 1940590
Cachay, K., & u., a. (1973). Sozialisation im Sport. Zum 6. Kongress des ADL vom 10.-13. Oktober in Oldenburg. Sportwissenschaft, 3, 386-413.
PUB
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781761 OA
Herrlich, H., & Ringel, C. M. (1972). Identities in categories. Canadian mathematical bulletin / Bulletin Canadien de mathematiques, 15(2), 297-299. doi:10.4153/CMB-1972-055-0
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775747 OA
Dlab, V., & Ringel, C. M. (1972). A class of balanced non-uniserial rings. Mathematische Annalen, 195(2), 279-291. doi:10.1007/BF01423614
PUB | PDF | DOI
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781640 OA
Dlab, V., & Ringel, C. M. (1972). Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society, 78(5), 771-775. doi:10.1090/S0002-9904-1972-13027-1
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774974 OA
Elsner, L. (1972). Verfahren zur Berechnung des Spektralradius nichtnegativer irreduzibler Matrizen II. Computing, 9(1), 69-73. doi:10.1007/BF02236379
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775744 OA
Dlab, V., & Ringel, C. M. (1972). Rings with the double centralizer property. Journal of algebra, 22(3), 480-501. doi:10.1016/0021-8693(72)90163-9
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775751 OA
Dlab, V., & Ringel, C. M. (1972). Decomposition of modules over right uniserial rings. Mathematische Zeitschrift, 129(3), 207-230. doi:10.1007/BF01187349
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775742 OA
Ringel, C. M. (1972). The intersection property of amalgamations. Journal of pure and applied algebra, 2(4), 341-342. doi:10.1016/0022-4049(72)90010-2
PUB | PDF | DOI
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919215
Asinger, F., Neuray, D., Leuchtenberger, W., Saus, A., & Abo Dagga, F. (1972). Die Umsetzung von 2.2.4-Trimethyl-imidazolin-5-thion mit Hydrazinhydrat. Liebigs Ann. Chem., 761, 95-103. doi:10.1002/jlac. 19727610111
PUB | DOI
 

Filter und Suchbegriffe

type=journal_article

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung